Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cycles on abelian varieties

Author: Arthur Mattuck
Journal: Proc. Amer. Math. Soc. 9 (1958), 88-98
MSC: Primary 14.00
MathSciNet review: 0098752
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan, Fonctions theta sur le tore I, II, mimeographed seminar notes on Several Complex Variables, Paris, 1951-1952.
  • [2] S. Chern, Complex manifolds, mimeographed lecture notes, University of Chicago, 1955-1956.
  • [3] A. Comessatti, Sugl'indici di singolarita a piu dimensioni della varieta abeliane, Rendiconti del Seminario Matematico della Università di Padova, vol. 5 (1934) p. 50.
  • [4] B. Eckmann and H. Guggenheimer, Formes differentielles et metrique hermitienne sans torsion, Comptes Rendus vol. 229 (1949) pp. 464-466, 489-491.
  • [5] W. V. D. Hodge, The theory and applications of harmonic integrals, Cambridge, at the University Press, 1952. 2d ed. MR 0051571

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.00

Retrieve articles in all journals with MSC: 14.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society